# SDR DALA2014111306107

- Difficulty date: October 24, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Damaged
- Location: Bs 294 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED DRILL HOLE ON FRAME ANGLE BS 294 BETWEEN LONGERONS 19 - 22L.  A NEW FRAME ANGLE AND SPLICE WERE FABRICATED, TREATED AND PAINTED AND INSTALLED IAW SRM 53-14-2, FIG 2, 51-10-2, 51-10-3 PAR 14/21, & 51-30-2.
